Corruption: a non-parametric analysis

McAdam, Peter and Rummel, OJ (2004) Corruption: a non-parametric analysis. Journal of Economic Studies, 31 (6). pp. 509-523. ISSN 0144-3585. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: G.F. Green
Date Deposited: 04 Oct 2008 12:35
Last Modified: 14 Jan 2010 14:35
Resource URI: http://kar.kent.ac.uk/id/eprint/9437 (The current URI for this page, for reference purposes)
  • Depositors only (login required):